Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Appetite loss on Serzone?

Posted by Depressed in San Jose on September 2, 1998, at 17:09:11

In reply to Appetite loss on Serzone?, posted by Racer on August 30, 1998, at 15:13:17

> Has anyone else experienced this? My appetite is virtually non-existant, and it worries me.

> If you have experienced a loss of appetite on Serzone, did it go away? How long did it take?

> Thanks.

Hi. Yes I did experience severe appetite loss on Welbutrin.
My M.D. took me off of it because he was concerned of the
"anorexic effect." I would like to go back on it and I just
read Durga's post of combining Welbutrin & Zoloft. Maybe that combo
may mitigate the anorexic response.

Let me know if this helps. Good luck.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Depressed in San Jose thread:455